# SDR COMA9710426

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Disagree Light
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR SELECTED UP, THE RIGHT HAND MLG DISAGREE LIGHTS REMAINED ON.  COULD NOT DUPLICATE DISCREPANCY.  LANDING GEAR RETRACT CHECKS NORMAL.
